# SDR ASAA2015022410759

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 19,259 hours, 5,788 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14060
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 19,259 hours, 5,788 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK AMBER LIGHT ILLUMINATED ON APPROACH INTO SEATTLE.  QRH RUN.  LIGHT EXTINGUISHED.  PACK LIGHT ILLUMINATED AGAIN ON LANDING.  RESET ON TAXI IN.  ACFT GROUNDED, BITE TEST OF LT PACK/ZONE TEMP CONTROLLER, M1442, FAULTS RAM AIR INLET ACTUATOR.  REPLACED LT RAM AIR INLET ACTUATOR.  INSTALLATION TEST PASSES AND BITE TEST OF PACK/ZONE TEMP CONTROLLER, OK REF AMM 21-51-21-400-801.
